About

Member has chosen to not make this information public.

Pages

Member not yet following any Pages.

Posts (1)

Apr 29, 2019 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

Hi Everyone, Wanted to put something down in writing while I start my pristiq “tapering off” journey, I’ve been using 50 mg of pristiq for 5 years, its been a very successful drug for me, I wish I’d found it a lot earlier. But now is the time to fend for myself, I’ve wanted to come off for a while, however have heard so many horror stories. I chatted with my Doc and we came up with a very conservative tapering off schedule. Basically, 4 weeks taking 50 mg every other day, then 3 weeks every 3rd day. Hopefully then I’ll be good to go. I’m on my 4th day, (so today no pristiq). It’s a weird feeling, maybe like extreme jets lag or bad dehydration. Also bad headaches….. I’m pretty sure i can battle through this, I exercise 5-6 days a week which I’m sure will help (but I’m no picture of health), I love my food and good beer also. I’d like other peoples feedback, preferably positives. All I have heard is negatives about prisitiq; however this drug literally saved my life. It can’t all be bad.

All the best,

Northernlad